# SDR 08FDEA04714

- Difficulty date: November 5, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 66,518 hours, 21,044 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B MAIN FLAP O/B L/E CORNER HAS 4 INCH CHAFF MARK (FROM LOWER WING PANEL). DEFECT REPAIRED IAW EA F-5750-120571. REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100.
